MathSciNet Relay Station
MathSciNet bibliographic data
MR752278 54D18 (54D30)
Gruenhage, Gary Covering properties on $X\sp{2}\sbs \Delta $, $W$-sets, and compact subsets of $\Sigma $-products. Topology Appl. 17 (1984), no. 3, 287–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement